MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 12 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 12 MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0312FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2018.Lot 130441: (b)(4) items manufactured and released on 28 march 2013.Expiration date: 2018-02-28.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Three years and 3 months after primary for an instability case the surgeon revised the 12mm insert implanting a 17mm insert.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 12 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7302115
Report Number3005180920-2018-00098
Device Sequence Number14021844
Product Code JWH
UDI-Device Identifier07630030817137
UDI-Public07630030817137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number02.07.0312FUC
Device Lot Number130441
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR